# SDR ASAA12511285

- Difficulty date: March 22, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 13,312 hours, 4,268 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT CAME ON, ON RECALL AFTER QRH.  RECALL PUSHED LIGHT CAME BACK ON.  RESET CONTROLLERS AND OPS CHECKED IAW AMM 21 61 20, OPS CHECK GOOD.  RAN PACKS FOR OVER TEN MINUTES AND CHECKED RECALL AFTERWARDS NO FAULTS NO HISTORY ON RT PACK LAST 10 DAYS.
